# SDR AALA20050795

- Difficulty date: December 6, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR FORWARD EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
